RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2011, Volume 23, Issue 4, Pages 48–65 (Mi dm1161)  

On construction of an explicit basis for admissible inference rules of modal logics extending $S4.1$

V. V. Rimatskii


DOI: https://doi.org/10.4213/dm1161

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2011, 21:5-6, 741–760

Bibliographic databases:

UDC: 519.7
Received: 07.06.2007

Citation: V. V. Rimatskii, “On construction of an explicit basis for admissible inference rules of modal logics extending $S4.1$”, Diskr. Mat., 23:4 (2011), 48–65; Discrete Math. Appl., 21:5-6 (2011), 741–760

Citation in format AMSBIB
\Bibitem{Rim11}
\by V.~V.~Rimatskii
\paper On construction of an explicit basis for admissible inference rules of modal logics extending~$S4.1$
\jour Diskr. Mat.
\yr 2011
\vol 23
\issue 4
\pages 48--65
\mathnet{http://mi.mathnet.ru/dm1161}
\crossref{https://doi.org/10.4213/dm1161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2933099}
\elib{http://elibrary.ru/item.asp?id=20730404}
\transl
\jour Discrete Math. Appl.
\yr 2011
\vol 21
\issue 5-6
\pages 741--760
\crossref{https://doi.org/10.1515/dma.2011.043}


Linking options:
  • http://mi.mathnet.ru/eng/dm1161
  • https://doi.org/10.4213/dm1161
  • http://mi.mathnet.ru/eng/dm/v23/i4/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:238
    Full text:70
    References:30
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020